# SDR DJFA2005064

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N729TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 6,184 hours, 3,810 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cargo Fire Det
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF, BAGGAGE FIRE WARNING LIGHT BEGAN TO FLASH APPROX 3 TO 5 TIMES, THEN QUIT.  2 MIN LATER LIGHT BEGAN TO FLASH AGAIN, THEN QUIT.  AFTER EACH SERIES OF FIRE LIGHTS, AN OPS CHECK OF CIRCUITS WAS MADE BY CREW. OPS CHECKS WERE NORMAL. AFTER THIRD SERIES OF FIRE WARNING LIGHTS, CREW DECLARED AN EMERGENCY AND RETURNED TO BASE. FIRE WARNING LIGHT CONTINUED TO FLASH THROUGHOUT REMAINDER OF FLIGHT.  AN UNEVENTFUL OVERWEIGHT LANDING WAS MADE. NO VISIBLE SIGNS OF SMOKE WERE OBSERVED AFTER LANDING. MAINT INSP SMOKE DETECTION SYS OF FWD BAGGAGE, AFT BAGGAGE, AND LAVATORY. GROUND TESTS NORMAL. A HEAVY WEIGHT LANDING INSP WAS ACCOMPLISHED WITH NO ABNORMAL FINDINGS NOTED. AC WAS RETURNED TO SERVICE.
